American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53Dxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Wilfrid Gangbo, Hwa Kil Kim and Tommaso Pacini. Differential forms on Wasserstein space and infinite-dimensional Hamiltonian systems. Memoirs of the AMS 211 (2011) MR 2808856.
Book volume table of contents

[2] William D. Kirwin and Alejandro Uribe. Theta functions on the Kodaira-Thurston manifold. Trans. Amer. Math. Soc. 362 (2010) 897-932. MR 2551510.
Abstract, references, and article information
View Article: PDF

[3] Peter Ozsváth and Zoltán Szabó. Link Floer homology and the Thurston norm. J. Amer. Math. Soc. 21 (2008) 671-709. MR 2393424.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. Mudrov. On quantization of the Semenov-Tian-Shansky Poisson bracket on simple algebraic groups. St. Petersburg Math. J. 18 (2007) 797-808. MR 2301044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1